69234members
363503posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Bright red and ‘burning’ feet on docetaxel

3 REPLIES 3
Community Champion

Re: Bright red and ‘burning’ feet on docetaxel

I hope the sore red feet pass soon too and I wish you a happy new year x
Member

Re: Bright red and ‘burning’ feet on docetaxel

Thank you for the advice Jay68 x I do have the udderly! I guess it’s just the case of keeping the feet cool and putting it on, it’s just rather scary to look at and so sore. Hope it passes soon! Happy new year 🙂 x
Community Champion

Re: Bright red and ‘burning’ feet on docetaxel

Hi Michelle627 - get yourself some Udderly Smooth (with urea) cream - you can order through Amazon - it's brilliant! Chemo nurses recommended it to me and I swear by it.

Also epsom salts - great for foot baths - again you can order a huge tub on amazon for about £10.

Good luck x
Member

Bright red and ‘burning’ feet on docetaxel

Evening ladies xx my final round of docetaxel was on 22nd dec, my feet were a bit sore on the last round but over yesterday and today they’ve become so sore and red in a ring all around my foot and some toes. It’s like I’ve stood in a tray of hot water. I’m moisturising and trying to cool them. My hands peeled last round but they’ve faired better this time. Is there anything else I can do? Has anyone else had this, I know it can be a SE. Thank you ladies xxx